# SDR SWAA2025072986189

- Difficulty date: June 27, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER SIDE STIFFENER 3 AT INSPAR RIB 3 (STAB STA 111.10) - L/H HORIZONTAL STABILIZER.   REPAIRED LOWER SIDE OF STIFFENER #3 AT INSPAR RIB #3(STAB STA 111.10) L/H HORIZONTAL STABILIZER IAW SRM 55-10-09-2R-4.
